# SDR UPS97822802

- Difficulty date: April 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1036
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, SEAT TRACK IS CORRODED FROM STA 1036-1056 LBL24.  REMOVED AND REPLACED SEAT TRACK PER UPS EO DC8-5320-5167-C AND SRM 53-7-3.
